# SDR IPXA2020123063969

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 33,896 hours, 18,396 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A EMERGENCY DECLARED.  FLIGHT LANDED UNEVENTFUL, FAA NOTIFIED.  WHEN SELECTING FLAPS 20, TRAILING EDGE FLAP DISAGREE EICAS & LIGHT ILLUMINATED FLAP POSITION WAS BETWEEN 15 & 20.  PERFORMED FIM 27-51 TASK 815-808, STEPS 1, 3, 21, AND 53.  REPLACED NR 5 TRAILING EDGE FLAP TRANS 27-51-06-0401.  PERFORMED FSEU BITE AND FLAP SYSTEM, OPERATIONAL TEST PER AMM 27-51-00-715-001.  OPERATIONS CHECKS GOOD ON GROUND.
